No Cover Image

Journal article 523 views

Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions / Walter Farkas, Neils Jacob

Mathematische Nachrichten, Volume: 224, Issue: 1, Pages: 75 - 104

Swansea University Author: Neils Jacob

Full text not available from this repository: check for access using links below.

Published in: Mathematische Nachrichten
ISSN: 0025-584X 1522-2616
Published: 2001
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1626
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:47:54Z
last_indexed 2018-02-09T04:29:02Z
id cronfa1626
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>1626</id><entry>2011-10-01</entry><title>Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions</title><swanseaauthors><author><sid>a3ccb52fd116c445e321941d9f3c662a</sid><firstname>Neils</firstname><surname>Jacob</surname><name>Neils Jacob</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>FGSEN</deptcode><abstract></abstract><type>Journal Article</type><journal>Mathematische Nachrichten</journal><volume>224</volume><journalNumber>1</journalNumber><paginationStart>75</paginationStart><paginationEnd>104</paginationEnd><publisher/><placeOfPublication/><issnPrint>0025-584X</issnPrint><issnElectronic>1522-2616</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2001</publishedYear><publishedDate>2001-12-31</publishedDate><doi>10.1002/1522-2616(200104)224:1&amp;lt;75::AID-MANA75&amp;gt;3.0.CO;2-N</doi><url/><notes/><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Walter</firstname><surname>Farkas</surname><order>1</order></author><author><firstname>Neils</firstname><surname>Jacob</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 1626 2011-10-01 Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions a3ccb52fd116c445e321941d9f3c662a Neils Jacob Neils Jacob true false 2011-10-01 FGSEN Journal Article Mathematische Nachrichten 224 1 75 104 0025-584X 1522-2616 31 12 2001 2001-12-31 10.1002/1522-2616(200104)224:1&lt;75::AID-MANA75&gt;3.0.CO;2-N COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2011-10-01T00:00:00.0000000 2011-10-01T00:00:00.0000000 College of Science Mathematics Walter Farkas 1 Neils Jacob 2
title Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
spellingShingle Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
Neils, Jacob
title_short Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
title_full Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
title_fullStr Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
title_full_unstemmed Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
title_sort Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions
author_id_str_mv a3ccb52fd116c445e321941d9f3c662a
author_id_fullname_str_mv a3ccb52fd116c445e321941d9f3c662a_***_Neils, Jacob
author Neils, Jacob
author2 Walter Farkas
Neils Jacob
format Journal article
container_title Mathematische Nachrichten
container_volume 224
container_issue 1
container_start_page 75
publishDate 2001
institution Swansea University
issn 0025-584X
1522-2616
doi_str_mv 10.1002/1522-2616(200104)224:1&lt;75::AID-MANA75&gt;3.0.CO;2-N
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2001-12-31T03:14:22Z
_version_ 1718455487952846848
score 10.846547